Academic Journals Database
Disseminating quality controlled scientific knowledge

On a fractional derivative type of a viscoelastic body

Author(s): Atanacković Teodor M. | Novaković Branislava N.

Journal: Theoretical and Applied Mechanics
ISSN 1450-5584

Volume: 2002;
Issue: 28-29;
Start page: 27;
Date: 2002;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

We study a viscoelastic body, in a linear stress state with fractional derivative type of dissipation. The model was formulated in [1]. Here we derive restrictions on the model that follow from Clausius-Duhem inequality. Several known constitutive equations are derived as special cases of our model. Two examples are discussed. .
     Great TEFL Deals